RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2008, Volume 5, Pages 518–523 (Mi semr125)  

This article is cited in 1 scientific paper (total in 1 paper)

Reviews

The inverse problem of atmosphere thermal sounding

V. V. Vasina, K. G. Gribanovb, V. I. Zakharovb

a Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences
b Ural State University

Abstract: For solving nonlinear base equation and finding height profiles of temperature and methane from real spectra measured satellite sensor AQUA, the iterative regularized Newton method and the modified Levenberg–Marquardt method are applied. In result map of full space content of methane for Khanty-Mansiysk region was constructed.

Keywords: inverse problem, atmosphere thermal sounding, nonlinear equation system, spectrum satellite data, regular methods.

Full text: PDF file (229 kB)
References: PDF file   HTML file
UDC: 517.988.68
MSC: 65R30
Received July 17, 2008, published November 27, 2008

Citation: V. V. Vasin, K. G. Gribanov, V. I. Zakharov, “The inverse problem of atmosphere thermal sounding”, Sib. Èlektron. Mat. Izv., 5 (2008), 518–523

Citation in format AMSBIB
\Bibitem{VasGriZak08}
\by V.~V.~Vasin, K.~G.~Gribanov, V.~I.~Zakharov
\paper The inverse problem of atmosphere thermal sounding
\jour Sib. \`Elektron. Mat. Izv.
\yr 2008
\vol 5
\pages 518--523
\mathnet{http://mi.mathnet.ru/semr125}


Linking options:
  • http://mi.mathnet.ru/eng/semr125
  • http://mi.mathnet.ru/eng/semr/v5/p518

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vasin V., “Irregular Nonlinear Operator Equations: Tikhonov's Regularization and Iterative Approximation”, J. Inverse Ill-Posed Probl., 21:1 (2013), 109–123  crossref  mathscinet  mathscinet  zmath  isi  elib
  • Number of views:
    This page:196
    Full text:62
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020